MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL CROME¿ DR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL CROME¿ DR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDPC3D4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) system was explanted due to infection with vegetation.The explanted system was replaced with a temporary pacing system.No further patient complications have been reported as a result of this event.

Brand Name
CROME¿ DR MRI SURESCAN¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25375569
Report Number9614453-2026-02196
Device Sequence Number15750037
Product Code LWS
UDI-Device Identifier00763000178437
UDI-Public(01)00763000178437(17)220614
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/14/2022
Device Model NumberDDPC3D4
Device Catalogue NumberDDPC3D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/03/2026
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
507652 LEAD, 6935M62 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight91 KG